# SDR 99ZZZX1944

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A20
- System (JASC): 7314 · Engine Fuel Pump
- Part: Coupling
- Part number: 5006050
- Condition: Cracked
- Location: Fuel Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FATIGUE CRACKS DETECTED IN MAGNETIC INSPECTION.
